Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On maximal finite irreducible subgroups of ${\text{GL}}\left( {n,\mathbf {Z}} \right)$. I: The five and seven dimensional case. II: The six dimensional case


Authors: Wilhelm Plesken and Michael Pohst
Journal: Bull. Amer. Math. Soc. 82 (1976), 757-758
MSC (1970): Primary 20C10
DOI: https://doi.org/10.1090/S0002-9904-1976-14153-5
MathSciNet review: 0407165
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20C10

Retrieve articles in all journals with MSC (1970): 20C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14153-5